Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Lower bounds for Lyapunov exponents of flat bundles on curves
Authors: Eskin, Alex; Kontsevich, Maxim; Möller, Martin; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Geometry & Topology
Volume: 22
Issue / Number: 4
Start Page: 2299
End Page: 2338
Document Type: Article
ID: 743027.0
 
Full text / Content available
Right-angled billiards and volumes of moduli spaces of quadratic differentials on CP¹
Authors: Athreya, Jayadev S.; Eskin, Alex; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Annales Scientifiques DE l'École Normale Supérieure
Volume: 49
Issue / Number: 6
Start Page: 1311
End Page: 1386
Document Type: Article
ID: 728205.0
 
Full text / Content available
Volumes of strata of Abelian differentials and Siegel-Veech constants in large genera
Authors: Eskin, Alex; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Arnold Mathematical Journal
Volume: 1
Issue / Number: 4
Start Page: 481
End Page: 488
Document Type: Article
ID: 717530.0
 
Full text / Content available
Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow
Authors: Eskin, Alex; Kontsevich, Maxim; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Publications Mathématiques. Institut DE Hautes Études Scientifiques
Volume: 120
Start Page: 207
End Page: 333
Document Type: Article
ID: 698831.0
 
Full text / Content available
Zero Lyapunov exponents of the Hodge bundle
Authors: Forni, Giovanni; Matheus, Carlos; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Commentarii Mathematici Helvetici
Volume: 89
Issue / Number: 2
Start Page: 489
End Page: 535
Document Type: Article
ID: 701048.0
 
Full text / Content available
Lyapunov spectrum of invariant subbundles of the Hodge bundle
Authors: Forni, Giovanni; Matheus, Carlos; Zorich, Anton
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Ergodic Theory and Dynamical Systems
Volume: 34
Issue / Number: 2
Start Page: 353
End Page: 408
Document Type: Article
ID: 702101.0
 
Full text / Content available
Lyapunov spectrum of square-tiled cyclic covers
Authors: Zorich, Anton; Eskin, Alex; Kontsevich, Maxim
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Modern Dynamics
Volume: 5
Issue / Number: 2
Start Page: 319
End Page: 353
Document Type: Article
ID: 583224.0
 
Full text / Content available
Square-tiled cyclic covers
Authors: Zorich, Anton; Forni, Giovanni; Matheus, Carlos
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Journal of Modern Dynamics
Volume: 5
Issue / Number: 2
Start Page: 285
End Page: 318
Document Type: Article
ID: 583233.0
 
Full text / Content available
Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials
Authors: Zorich, Anton; Masur, Howard
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Geometric and Functional Analysis
Volume: 18
Issue / Number: 3
Start Page: 919
End Page: 987
Document Type: Article
ID: 400925.0
Explicit Jenkins-Strebel representatives of all strata of abelian and quadratic differentials
Authors: Zorich, Anton
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal of Modern Dynamics
Volume: 2
Issue / Number: 1
Start Page: 139
End Page: 185
Document Type: Article
ID: 400926.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.